# SDR SWAA2025031796473

- Difficulty date: February 16, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 30,131 hours, 14,856 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/B AFT FLAP DELAM AT I/B CORNER LOWER SURFACE. (MARKED) <[01].  OK TO INSTALL NEW FLAP; [02] REMOVED AND INSTALLED SERVICEABLE REPLACEMENT R/H O/B AFT FLAP IAW AMM 27-51-22 AND ADJUSTMENT CHECK GOOD IAW AMM 27-51-22; [03] RII: INSPECTED WORK PERFORMED. REMOVED AND INSTALLED SERVICEABLE REPLACEMENT R/H O/B AFT FLAP IAW AMM 27-51-22 AND ADJUSTMENT CHECK GOOD IAW AMM 27-51-22.
